# SDR DALA2025080105763

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTRA FASTENER HOLE DRILLED IN STRINGER 4R TO ANGLE ATTACH BRACKET FORWARD OF FR 62.  REPAIRED PER ERA 627490-14 REV ORIG. (1118244)
